# SDR UIEA2024082300843

- Difficulty date: August 23, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 97,212 hours, 24,850 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OTBD AILERON TRAILING EDGE LIGHTNING STRIKE( TRANSFER TO NON-MEL DMI 215328 DUE DATE 27AUG24.  /  LP 1872886 M1: C/W PART 3 PERMANENT REPAIR PER ATLAS EA 6757A156- CS REV 0. NON-MEL DMI 215328 CLOSED
